Open Access
Translator Disclaimer
Fall 2008 Cohomogeneity one special Lagrangian 3-folds in the deformed and the resolved conifolds
Marianty Ionel, Maung Min-Oo
Illinois J. Math. 52(3): 839-865 (Fall 2008). DOI: 10.1215/ijm/1254403718

Abstract

In this paper, we describe the cohomogeneity one special Lagrangian 3-folds in both the deformed and the resolved conifolds. Our results give an explicit construction of the families of $SO(3)$ and $T^2$-invariant special Lagrangian submanifolds in these conifolds and describe their asymptotic behavior.

Citation

Download Citation

Marianty Ionel. Maung Min-Oo. "Cohomogeneity one special Lagrangian 3-folds in the deformed and the resolved conifolds." Illinois J. Math. 52 (3) 839 - 865, Fall 2008. https://doi.org/10.1215/ijm/1254403718

Information

Published: Fall 2008
First available in Project Euclid: 1 October 2009

zbMATH: 1184.53057
MathSciNet: MR2546011
Digital Object Identifier: 10.1215/ijm/1254403718

Subjects:
Primary: 53C38

Rights: Copyright © 2008 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.52 • No. 3 • Fall 2008
Back to Top